# SDR AALA202507130341

- Difficulty date: July 10, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 32,103 hours, 13,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTDTS REPORTS MAIN CABIN DOOR 1L GIRT BAR IS STIFF AND DIFFICULT TO ARM AND DISARM.  ADJUSTED L1 GIRT BAR HOLDER, OPERATIONAL CHECKED GOOD. PER AMM 25-66-01.
